Humira & Methotrexate - Third Colonoscopy

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rebecca1987
New Member


Date Joined Mar 2010
Total Posts : 10
   Posted 4/27/2010 8:36 AM (GMT -7)   
I was just wondering about some possible side effects I may be experiencing with Humira and Methotrexate.  I take my Humira injection and Methotrexate once a week.  Since I've started taking them I have noticed that my hair is starting to fall out and no matter what conditioner I use it stays very dry and brittle.  I've also noticed that my skin is drying out more.  I have rough dry patches all over and no matter what type of lotion or body wash I use it doesn't seem to help this problem either.  Anyone else have either of these two issues and have any suggestions?  Oh and wish me luck.  I'm having another colonoscopy on May 10th to see if I'm healing and to look at my obstruction.  Anyone have any suggestions on how to make my scope easier?  This will be my third time and each time I've asked to use osmoprep because I have a hard time drinking any of that stuff that cleans you out but then with the pills I also get to a point where I start vomitting after so many rounds of those.  So any suggestions?  Thanks my Crohn's family! 
 


MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 4/27/2010 9:18 AM (GMT -7)   
I would say it is probably the mtx, and I have been using Damage remedy from Aveda with success, Super expensive though, I when thru every kind hair product trying to save my hair.  I am rather protective of it.


Forum Co-moderator - Crohn's Disease/Thyroid Disorders:_All comments have the caveat contact your local health care provider.

I will find a way or make one. –Phillip Sidney 1554-1586

All that I am and all that I shall ever be, I owe to my Angel Mother.

The Bucket List- Have you found joy in your life?  Has your life brought joy to others?

Make sure your suffering has meaning…


almost30inMI
Regular Member


Date Joined Jul 2009
Total Posts : 61
   Posted 4/28/2010 6:47 AM (GMT -7)   
I had dry itchy skin, that would turn red, then heal much whiter than my normal skin tone. I used Cetaphil lotion and a sensitive skin body wash. That seemed to stop the itching, but the skin is still patchy white. Possibly taking a multivitamin would help.
Diagnosed with Crohns in 1998. Been on and off pred, entocort, immuran, asacol. Currently on Remicade every 6 weeks along with Asacol. Began having joint pain 01/2010.


sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 4/28/2010 8:35 AM (GMT -7)   
Are you taking folic acid along with the mtx? I know mtx causes that stuff. I've been using Nexium shampoo/conditioner (for hair loss) and after 3 months of mtx I have not noticed hair loss... yet. Only time will tell if it prevents it. I've lost so much hair from extensive steroid use that I can't bear to lose more... (I'm on Cimzia, mtx and methylprenisolone)
1 fistula, crohn's colitis, limited to large intestine
Compounded budesonide 3mg/daily, Cimzia, MTX . Dx Osteoporosis 10/08 started Forteo 1/27/09

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:29 PM (GMT -7)
There are a total of 2,731,853 posts in 300,973 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
307 Guest(s), 6 Registered Member(s) are currently online.  Details
Krimpet 🍔, rollout, Helgramite, Ides, Huddie, NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer